A 55-year-old member asked:
Disclaimer

Does high dose of Zoloft (sertraline) cause hypertension ?

1 doctor answer
Dr. Donald Jacobson
39 years experience in Psychiatry
No HTN with Zoloft (sertraline): Zoloft (sertraline) does not cause hypertension, even at high doses. Best wishes.
Answered on Nov 18, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. Donald Jacobson
39 years experience in Psychiatry
Zoloft (sertraline) causes HTN in: 1/100 to 1/1, 000 people who take it. Ortho micronor (norethindrone) does not list hypertension as a side effect. Best wishes.
2
2 thanks
A 34-year-old female asked:
Dr. Eric Weisman
35 years experience in Neurology
Pseudotumor: Should not return with the use of Zoloft (sertraline) so long as you do not gain significant weight on it. Best to avoid the antibiotic Tetracycline, ... Read More
A 24-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Zoloft (sertraline): This is not common side effect and is dose related. Consult the prescribing doc. To be safe.
1
1 thank
A 24-year-old male asked:
Dr. Pamela Pappas
41 years experience in Psychiatry
Dose-dependent: Many antidepressants can cause qt prolongation in a dose-dependent fashion. Presuming you do not have this at baseline, you aren't likely to develop ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month